Synchronization in coupled map lattices with periodic boundary condition

Wen-Wei Lin*, Chen Chang Peng, Chern Shuh Wang

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

12 Scopus citations


We consider a lattice of coupled logistic maps with periodic boundary condition. We prove that synchronization and almost synchronization occur for the case of 1D lattice with lattice size n = 2, 3, 4 provided the coupling strength c is chosen in a suitable open interval contained in [0, 1/2]. For the case of lattice size n ≥ 4, we also show the numerical results of (almost) synchronized chaotic behavior of the coupled map lattice. For each fixed parameter γ ∈[3.57, 4] of the logistic maps, the lattice sizes and the ranges of the coupling strengths c so that the coupled map lattice is synchronized, are given.

Original languageEnglish
Pages (from-to)1635-1652
Number of pages18
JournalInternational Journal of Bifurcation and Chaos in Applied Sciences and Engineering
Issue number8
StatePublished - 1 Jan 1999

Fingerprint Dive into the research topics of 'Synchronization in coupled map lattices with periodic boundary condition'. Together they form a unique fingerprint.

Cite this